# SDR AALA202308032698

- Difficulty date: July 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 26,230 hours, 3,167 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830501000001
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ABOUT 30 MINUTES INTO FLIGHT THE FLIGHT ATTENDANTS REPORTED SMOKE AND ELECTRICAL SMELL FROM OVEN 9C IN AFT GALLEY . OVEN DID NOT TURN OFF UNTIL AFT GALLEY MASTER POWER SWITCH WAS TURNED OFF. MAINTENANCE FOUND OVEN FAULT CODES F21 AND F02 ALONG WITH EVIDENCE OF BURNT FOOD. **SUPPLEMENTAL REPORT FOR AALA202307032698: MAINTENANCE REPLACED OVEN PER AMM 25-32-00 . ** (CLOSED)
